| Model Number |
FXS3610C |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration, 4 years after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was moderate.Peri-implantitis was observed during the implant removal surgery.Bone augmentation material was not used in implant placement surgery.The patient scheduled for a replacement in 4 months.
Additional Manufacturer Narrative
Please see attached summary memo.